jims

The Journal of the Indian Mathematical Society

The Society publishes two periodicals – The Journal of the Indian Mathematical Society ( JIMS ; the Journal ; ISSN 0019-5839 ) and The Mathematics Student ( MS ; the Student ; ISSN 0025-5742 ) , both of which are quarterly. Contributions are welcome.
Only the research papers of high quality are published in the Journal.

Manuscript Submission :

Manuscripts intended for publication in both the periodicals should preferably be submitted online in the LaTeX .pdf file or in the standard word processing format (Word or Word Perfect) including figures and tables.

In case of hard copy submission, THREE (3) copies of the manuscripts along with a Compact Disc (CD) copy are required to be submitted.

For the Journal, manuscripts should be submitted to

Professor N. K. Thakare, Editor, JIMS.
C/o. Department of Mathematics, University of Pune,
Pune – 411 007 (MS), India.
E-mail : jims@math.unipune.ernet.in .


For the Student, manuscripts should be submitted to

Professor J. R. Patadia, Editor, MS.
Department of Mathematics, Faculty of Science,
The Maharaja Sayajirao University of Baroda,
Vadodara – 390 002 (Gujarat), India.
E-mail : jamanadaspat@gmail.com


Manuscript Style :

Manuscripts (including bibliographies, tables, etc.) should be typed double spaced on A4 size white paper with 1 inch (2.5 cm.) margins on all sides with font size 11 pt., preferably in LaTeX. While typing in LaTeX, the following Preamble be used as is required of the Press :

\documentclass[10pt]{amsart}
\usepackage{amsfonts,amssymb,amscd,amsmath,enumerate,verbatim,calc}
\renewcommand{\baselinestretch}{1.2}
\textwidth=11.5cm
\textheight=19.5cm
\topmargin=0.5cm
\oddsidemargin=0.5cm
\evensidemargin=0.5cm
\pagestyle{plain}


Sections should appear in the following order : Title Page, Abstract, Text, Notes and References. Comments or replies to previously published articles should also follow this format with the exception of abstracts.

Title Page: The Title page should include the manuscript title, authors’ names & permanent affiliations and the name, address & e-mail address of the author to whom page proofs and reprints are required to be sent.

Abstract: The following page should include an abstract of not more than 100 words, a list of two to six key words and AMS subject classification (2000).

Text: The text of the manuscript should begin on a new page. The introduction should have heading number 1. Subsequent section headings (including appendices) should be designated by Hindu-Arabic numerals (2,3,…etc.) and subsection headings should be numbered 2.1, 2.2, etc. Figures, tables and displayed equations should be numbered consecutively throughout the text (1, 2,… etc.). Equation numbers should appear flush left in parentheses and running variables for equation (e.g., i =1,2,…, n) flush right in parentheses.

References: Responsibility for the accuracy of bibliographic citations lies entirely with the Authors. References in the text be indicated by number(s) in square brackets in line with the text. Example: “… as mentioned in [2, 8]. Ramanujan [9] obtained the following result …”. In the list, the references should be numbered in the order in which they appear in the text.
Examples:
Reference to a journal publication:
1. G. Birkhoff, Neutral elements in general lattices,
Bull. Amer. Math. Soc. 46 (1940), 702 – 705.
Reference to a book:
1. J. Munkres, Elements of Algebraic Topology,
Addison–Wesley, 1984.

Illustration Style: Originals for illustrations should be sharp and of good contrast. Each Figure and Table should be mentioned in the text and numbered consecutively using Hindu-Arabic numerals. For each Figure and Table, its desired location in the text should be clearly specified. Each Figure and Table must have a caption. Example of proper style for captions : “Figure 1” or “Table 1”. Suggested Figure formats are : TIFF, GIF, EPS, PPT and Postscript. Files should be at least 300 dpi.

Copyright: Copy right of the articles published in the Journal or the Student lies with the Indian Mathematical Society.

Reprints: Authors of the papers printed in the Journal and the Student are entitled to 50 reprints free of charge. Additional copies (in integral multiples of 50) will be supplied at cost if orders are placed at the time of proof correction.

In case of any query, the concerned Editor may be contacted.

Page Charges : With effect from Vol. 74 (2007) of JIMS, and Vol.75 (2006) of MS, the page charges for publications in the JIMS / MS will be US $35 / Rs.100 per page ; except for invited articles in the Student.

Subscriptions :

Annual subscription for the Journal :

Rs. 1000/- for Libraries in India ;

$80/- for Libraries outside India or for personal use.

Annual subscription for the Student :

Rs. 800/- for Libraries in India ;

$75/- for Libraries outside India or for personal use.

Payments :

All payments are to be made to Dr. (Miss) S. P. Arya, Treasurer, IMS by a payee's account DD drawn in favour of “The Indian Mathematical Society” payable at New Delhi, India.

The following volumes of the Journal are recently published :

NEW SERIES Vol. 74, Nos. 1-2, January-June 2007

NEW SERIES Vol. 73, Nos. 3-4, July-December 2006

NEW SERIES Vol. 73, Nos. 1-2, January - June 2006

NEW SERIES Vol. 72, Nos. 1-4, January - December 2005

NEW SERIES Vol. 71, Nos. 1-4, January - December 2004

NEW SERIES Vol. 70, Nos. 1-4, January - December 2003



Authors can contact the Treasurer Dr.(Miss)S. P. Arya for Reprints

The following volume of the Journal is under print and will soon be published :

NEW SERIES Vol. 74, Nos. 3-4, July - December 2007

CONTENTS of these volumes are displayed in the following:

The following publications of the Society are also available :

1. Memoir on cubic transformation associated with a desmic system, by R. Vaidyanathswamy, pp.92, Rs. 250/- (or, US Dollars Ten);

2. Tables of partitions, by Hansraj Gupta, pp.81, Rs.350/- (or, US Dollars Ten).

Subscription/purchase Orders can be put at or inquiries in this regard can be mailed to the following address:

Professor S. P. Arya,
Treasurer, Indian Mathematical Society,
Department of Mathematics, Maitreyi College,
Bapu Dham Complex, New Delhi-110 021, India.
Email : < shsh_ry@yahoo.co.in >

CONTENT of the Journal of the Indian Math. Soc. Vol. 74, Nos. 1 - 2, January - June, (2007):

Sr. No. Author Title of the Paper Pages
01. R. P. Pant and
V. P. Pande
On a Theorem of Weakly Compatible Maps in Metric Spaces 001 - 004
02. Nand Lal and Kamlesh Kumar Rai Spectrum of Certain Non-surjective Composition Operators on l2 005-011
03. Vyomesh Pant Common Fixed Points in Fuzzy Metric Space 013-017
04. Vyomesh Pant Generalization of Meir- Keeler type Fixed Point Theorems
for Sequences of Maps
019-023
05. S. Jain, V. K. Jain
and A. Verma
Some Quadratic and Cubic Summation Formulae 025-036
06. P. Dheena and A. Sudha Regularity on po-Gamma Semigroups
and its multipliers
037-045
07. Satya Prakash Singh Certain Results involving Lambert Series and
Continued Fractions-II
047-053
08. M. P. Wasadikar A Structure Theorem for Complete Infinitely Distributive
Atomistic Lattices
055-057
09. Sarjoo Prasad Yadav Some Lebesgue Subspaces Approximable by
Jacobi Polynomials
059-069
10. V. K. Jain Generalizations of Certain Results on the
Zeros of Certain Composite Polynomials
071-082
11. Deshna Loonker and P. K. Banerjee Mellin Transform of Fractional Integrals
for integrable Boehmians
083-089
12. Remy Y. Dennis, S. N. Singh
and S. P. Singh
On Proof of Certain Theta Function Identities of Ramanujan 091-103
13. Remy Y. Dennis, S. N. Singh
and S. P. Singh
On Certain Transformations involving Truncated q-Series 105-114
14. Dennis Nemzer Paley-Wiener Theorems for Trigonometric Series 115-123




CONTENT of the Journal of the Indian Math. Soc. Vol. 73, Nos. 3 - 4 (2006):

Sr. No. Author Title of the Paper Pages
16. R. Y. Denis, S. N. Singh and
S. P. Singh
On Certain Elliptic Integrals of Ramanujan 113 - 119
17. R. P. Pant Fixed Point Theorems and Divisibility of Polynomials 121-130
18. K. R. Vasuki On some of Ramanujan's P-Q Modular Equations 131-143
19. Hongmei Liu
and Tianming Wang
Some New Rogers - Ramanujan Type Identities 145-151
20. Akhilesh Prasad Pseudo Differential Operator Involving
Hankel Translation and Hankel Convolution
of some Gevrey Spaces
153-165
21. Satish Bhatnagar The Algebra Ap(I,X) with Order Convolution
and its multipliers
167-176
22. Subhash S. Bhooshnurmath and
Anupama J. Patil
Exceptional Values of Meromorphic
Functions and their Differential
Polynomials
177-198
23. Satya Deo and
J. K. Maitra
Hilbert series of Free Spline Modules 53-64
24. Sejal Shah and
T. K. Das
On Absolutes of Nearly Hausdorff Speces 213-219
25. A. K. Singh and
U. C. Gupta
On Sasakian Concircular Recurrent Spaces
of Second Order
221-226
26. Anil Kumar Pathak A Birkhoff Interpolation Problem on the
Unit Circle in the Complex Plane
227-233
27. R. S. Pathak and
C. P. Pandey
The Wavelet Transform in a Generalized Sobolev Spaces 235-247
28. R. D. Giri and
P. B. Bahatkar
Three Theorems on Commutativity of
s-Unital Rings
249-256




CONTENT of the Journal of the Indian Math. Soc. Vol. 73, Nos. 1 - 2 (2006):

Sr. No. Author Title of the Paper Pages
1. M. S. N. Murty and
B. V. Apparao
Two point Boundary Value Problems for Matrix Differential Equations 01 - 07
2. Z. Husain Mixed Symmetric Duality for Nonlinear Programs with Invexity 09-15
3. Sarjoo Prasad Yadav Approximation of some Lebesgue Functions by Wavelets 17-23
4. R. G. Vyas Order of Magnitudes of Fourier Coefficients of Functions of ABV(p) and phiABV 25-30
5. Deshna Loonkar
and P. K. Banerji
Plancherel Theorem for Wavelet Transform for Vector valued Functions and Boehmians 31-39
6. P. Dheena and
D. Shivkumar
BL-Regular Near Rings 41-45
7. D. R. K. Reddy and
R. Lakshun Naidu
A Plane Symmetric Zeldovich Universe in Lyra Manifold 47-51
8. S. B. Gaikwad and
M. S. Choudhary
Fractional Fourier Transforms of Ultra Boehmians 53-64
9. Vyomesh Pant Common fixed points of R-Weakly Commuting Maps of Type (Ag) 65-70
10. R. K. Yadav and
Balraj Singh
On the q-Bedient's Polynomials and their Generating Relations 71-76
11. Vakeel A. Khan Some Illusion Relations between the sequence spaces defined by sequence of Moduli 77-81
12. P. K. Banerji and
S. K. Q. Al-Omari
Distributional Generalized Convolution Transform of Compact Support 83-87
13. R. P. Pant Dynamics of Functions and Divisibility of Polynomials 89-96
14. V. Karunakaran and
K. Bhuwaneswari
Distortion of Lengths under Conformal Maps 97-105
15. Deshna Loonkar and
P. K. Banerji
S.M. Tripathi
Distributional Mellin Transform for Cauchy Integral Equation 107-111


CONTENT of the Journal of the Indian Math. Soc. Vol. 72, Nos. 1 - 4 (2005):

Sr. No. Author Title of the Paper Pages
1. Hisatoshi Ikai On Lipschitz’ Lifting of the Cayley Transform 1 - 12
2. K. Ramachandra, A. Sankaranarayanan
and K. Srinivas
Notes on Prime Number Theorem-II 13 - 18
3. S.V.R. Naidu Fixed Point Theorems for Sequences of Self-maps
on a Metric Space by Altering Distances
19 - 41
4. Chi-Ming Chen G-KKM Theorem on Non-convex Sets and Its applications 43-51
5. S.K. Nimbhorkar
and M.P. Wasadikar
n-Normal Join-semilattices 53-57
6. R. Roopkumar Multiplication of Boehmians 59-66
7. Sudarsan Nanda Convexity and Generalized Convexity of Composite Functions 67-74
8. Satya Deo and
Veerendra Vikram Awasthi
Strongly Contractible Polyhedra Which Are Not
Simply Contractible at n Points for Any n=2
75-82
9. Ruchi Das On G-Expansive Homeomorphisms and generators 83-89
10. Ekta Shah Positively Expansive Maps on G-Spaces 91-97
11. S. Arumugam and
J. Suresh Suseela
Geodesic Graphoidal Covering Number of a Graph 99-106
12. J.K. Kohli and
Sachin Vashistha
A Common Fixed Point Theorem in Metric Spaces 107-114
13. S. Bhargava, K.R. Vasuki
and B.R. Srivatsa Kumar
Evaluations of Ramanujan-Weber Class Invariant gn* 115-127
14. Arti Bansal
and Nidhi Bansal
Note on a Paper of Sharma and Kumar 129-130
15. Renu Chugh and Savita Rathi Weakly Compatible Maps in Probabilistic Metric Spaces 131-140
16. V.K. Jain Certain Sharp Inequalities for Polynomial .... 141-145
17. A. Chattopadhyay, S. Das,
V.K. Jain and H. Konwar
Certain Generalizations of Enestom-Kakeya Theorem 147-156
18. P. Dheena and
D. Sivakumar
Nc-Pure Regular Near-Rings 157-161
19. Talky Bhattacharjee Group-theoretic Origins of Some Generating Functions for LDx(z) 163-181
20. Ayten Pekin and Hulya Is Can Continued Fractions of Period Six and Explicit
Representations of Fundamental Units of Some Real Quadratic Fields.
183-194
21. S.S. Khare On Bounding and Independence of Wall Manifolds 195-201
22. D.R. Sahu, M. Imdadi
and Santosh Kumar
Fixed Point Iteration Process for Nonlipschitzian
Nearly Nonexpansive Mappings
203-210
23. Sanjay Kumar and Nand Lal Polynomial Compactness of Derivations of the form
“Normal Plus Compact”
211-220
24. Nand Lal and
Gyan Prakash Tripathi
Composition Operators on l2 of the form “Normal Plus Compact” 221-226
25. G.M. Deheri l(P;IN)-Nuclear Spaces and Nuclear Spaces with Bases
and Their Topological Identification with Kothe Spaces
227-239
26. R.P. Pant A Comparison of Contractive Definitions 241-249


CONTENT of the Journal of the Indian Math. Soc. Vol. 71, Nos. 1 - 4 (2004):

Sr. No. Author Title of the Paper Pages
1. J. Dikshit Pal-type Interpolation on Nonuniformly
Distributed Points
1 - 12
2. N.K. Thakare, M.M. Pawar
and B.N. Waphare
Modular Pairs, Standard Elements, Neutral Elements
and Related Results in Partially Order Sets
13 - 53
3. C.S. Manjarekar and
Nitin S. Chavan
An Element Primary to Another Element 55 - 60
4. P.K. Banerji, M.G. Binsaad
and F.B.F. Mohsen
Application of N-fractional Calculus
to Obtain Generating Functions
61-68
5. V.K. Jain Refinements of Certain Results on
Location of Zeros of Polynomials
69-76
6. B.I. Dave and
Manisha Dalbhide
q-Analogue of an Extended Jacobi
Polynomail and Its Properties
77-84
7. Manprit Kaur and
Arun Kumar
Complex Cubic Spline Interpolation 85 - 92
8. G.M. Deheri Lemda one alpha x bases and
Lemda one alpha nuclearity
93-102
9. Vyomesh Pant and
K. Jha
On Discontinuity and Fixed Points 103 - 107
10. Remy Y. Denis, S.N. Singh
and S.P. Singh
Certain Transformations Involving Poly-basic Hypergeometric Series 109-117
11. T. Tamizh Chelvam
and N. Meenakumari
B-regular gamma-Near-rings and Bi-ideals 119-124
12. Nandlal and
Pradeep Kumar
Spectrum of Certain unbounded
Composition Transformations in el 2
125-129
13. G. Murugusundarammoorthy
and K. Vijaya
On Certain Subclass of Starlike Functions
with Two Fixed Points
131-139
14. J.K. Srivastava Kothe-Toeplitz and Topological Dueals of Spaces
of Strongly Summable Vector Sequences
141-152
15. S.V.R. Naidu Fixed Point Theorems for Four Self-maps on
a Metric Space by Altering Distances
153-173
16. N. Parhi and R.N. Rath Oscillation of Solutions of a Class of
First Order Neutral Differential Equations
175-188
17. D.R.K. Reddy On Einstein-Rosen Vacuum in a
Scalar-Tensor Theory of Gravitation
189-193
18. Vivek Sahai and
Shalini Srivastava
On Models of Lie Algebra G(0,1)
and Euler Integral Transformation
195-205
19. N.S. Bhave and
C.M. Deshpande
Range of Diameters of a Bipartite Graph and
Its Generalized 2-Partite Internal Complement
207-219
20. B. Janakiram, N.D. Soner
and M.A. Davis
Complementary Acyclic Domination in Graphs 221-226
21. Sudarsan Nanda Almost Continuity and Almost Compactness 227-232
22. S.B. Joshi and P.K. Banerji Inequalities for Multivalent Functions Defined by
Ruscheweyh Derivative
233-237
23. R.P. Pant Non-expansive Mappings and Meir-Keller Type Conditions 239-244
24. Mamta Das On Toeplitz-like Operators in El eh 2 245-252


CONTENT of the Journal of the Indian Math. Soc. Vol. 70, Nos. 1 - 4 (2003):

Sr. No. Author Title of the Paper Pages
1. D.V. Pai On Well-Posedness of Some Problems in Approximation 1 - 16
2. A.K. Agarwal An Extension of Euler’s Theorem 17-24
3. P.K. Banerji and
G.M. Shenan
Applications of Fractional Derivative to Study the Mapping Properties
of Starlike Functions and the Convexity of Analytic Functions-II
25-32
4. Feng-Zhen Zhao
and Tianming Wang
Notes on Some Rogers-Ramanujan Type Identities 33-39
5. S.S. Rana, Y.P. Dubey a
nd P. Gupta
Convergence of Deficient Quintic Spline Interpolation 41-48
6. Hasan Kara and
Vatan Karakaya
On Some New Sequence Spaces Involving Invariant Means 49-55
7. R.P. Pant, K. Jha
and A.B. Lohani
Generalization of a Meir-Keeler Type Fixed Point Theorem 57-65
8. Stevo Stevic A Note on Isolation Amongst the Composition
Operators of the Generalized Weighted Bergman Spaces
67-71
9. Vivek Sahai and
Shalini Srivastava
On Models of q-representations of sl (2,C)
and q-Euler Integral Transformation
73-85
10. K.R. Vasuki and
K. Shivashankara
Some New Values for the Rogers-Ramanujan Continued Fraction 87-95
11. M. Imdad and
Santosh Kumar
Common Fixed Point Theorems for
Four Nonself-Mappings
97-109
12. N.D. Chakraborty,
M. Sahu and B. Sen
Pettis-type Spaces for a Bounded Family of Measures. 111-119
13. M.S. Mahadeva
Naika
P-Q Eta-function Identities and Computation of
Ramanujan-Weber Class Invariants
121-134
14. R.P. Pant Fixed Point Theorems and Dynamics of Functions 135-143
15. R.S. Pathak and
S.M. Tripathi
A Class of Pseudo-Differential Opeators
Involving Hankel Convolutions
145-156
16. R.P. Pant, Vyomesh Pant
and A.B. Lohani
Reciprocal Continuity and Common Fixed Points 157-167
17. Renu Chugh and
Sanjay Kumar
Minimal Commutativity and Common Fixed Pointa 169-177
18. V.K. Jain On Maximum Modulus of Polynomials with
Zeros in the Closed Exterior of a Circle
179-183
19. Renu Chugh and Savita Common Fixed Points of Four R-Weakly Commuting Mappings 185-189
20. N.D. Soner, B. Chaluvaraju
and B. Janakiram
The Double Global Domination Number of a Graph 191-195
21. P. Dheena and
K. Karthy
On Regular Iaminated Near-Rings 197-201
22. S.S. Pujar A Note on Lorenzian Para Sasakian Manifolds with
an LP Contact non-Metric Quarter Symmetric-Connection
203-207
23. V.K. Jain On the Zeros of a Polynomial 209-213
24. Stevo Stevic Composition Operators on the Generalized
Bergman Space
215-219
25. Taddesse Zegeye and
S.C. Arora
Spectrum of the Compression of a Slant
Toeplitz Operator
221-228
26. N.K. Thakare, S. Maeda
and B.N. Waphare
Modular Pairs, Covering Property and
Related Results in Posets
229-253
27. Vishnu Gupta Commutativity of Rings Satisfying
a Polynomial Identity
255-256